# SDR RJ14001

- Difficulty date: August 19, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N599JL
- Make and model: Beech 400BEECH
- Aircraft serial: RJ14
- Aircraft time: 8,628 hours, 7,155 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: MS245471
- Condition: Failed
- Location: Mlg
- Part time: 8,628 hours, 7,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WARNING SOUNDED DURING GEAR RETRACTION SHORTLY AFTER TAKE-OFF.
